Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 15, Number 1

All articles in this issue are freely accessible.

Isomorphism types of trees
Haim Gaifman and E. P. Specker.
Proc. Amer. Math. Soc. 15 (1964), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0168484
Numerical identities in lattices with an application to Dirichlet products
Edward A. Bender.
Proc. Amer. Math. Soc. 15 (1964), 8-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157917
The $u$-algebra of a restricted Lie algebra is Frobenius
Astrid J. Berkson.
Proc. Amer. Math. Soc. 15 (1964), 14-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158910
Two algebraic identities and the unboundedness of a restricted partition function
Culbreth Sudler.
Proc. Amer. Math. Soc. 15 (1964), 16-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156831
Unique factorization of ideals into nonfactorable ideals
H. S. Butts.
Proc. Amer. Math. Soc. 15 (1964), 21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156865
An elementary example in $p$-adic diophantine approximation
Richard T. Bumby.
Proc. Amer. Math. Soc. 15 (1964), 22-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157940
Embeddings of Picard varieties
William L. Hoyt.
Proc. Amer. Math. Soc. 15 (1964), 26-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0168563
A note on theorems of Burnside and Blichfeldt
Richard Brauer.
Proc. Amer. Math. Soc. 15 (1964), 31-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158004
A theorem on generic norms of strictly power associative algebras
J. Tits.
Proc. Amer. Math. Soc. 15 (1964), 35-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158912
An extension of Greendlinger’s results on the word problem
Seymour Lipschutz.
Proc. Amer. Math. Soc. 15 (1964), 37-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160808
On hierarchies and systems of notations
Hilary Putnam.
Proc. Amer. Math. Soc. 15 (1964), 44-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157898
A simple set which is not effectively simple
Gerald E. Sacks.
Proc. Amer. Math. Soc. 15 (1964), 51-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156780
On the point spectrum of positive operators
Helmut H. Schaefer.
Proc. Amer. Math. Soc. 15 (1964), 56-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163172
Some relationships between locally superadditive functions and convex functions
A. M. Bruckner.
Proc. Amer. Math. Soc. 15 (1964), 61-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156924
On ergodic measures
Yael Naim Dowker and G. Lederer.
Proc. Amer. Math. Soc. 15 (1964), 65-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156942
A characterization of the Morse minimal set
W. H. Gottschalk and G. A. Hedlund.
Proc. Amer. Math. Soc. 15 (1964), 70-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158386
On a class of operators
George H. Orland.
Proc. Amer. Math. Soc. 15 (1964), 75-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157244
Multiplicative functionals of a Markov process
R. K. Getoor and J. W. Woll.
Proc. Amer. Math. Soc. 15 (1964), 80-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157403
On the axioms for a cooperative game without side payments
R. E. Stearns.
Proc. Amer. Math. Soc. 15 (1964), 82-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158766
Determining the time scale of a Markov chain
David A. Freedman.
Proc. Amer. Math. Soc. 15 (1964), 87-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158435
Monotonicity of the differences of zeros of Bessel functions as a function of order
Lee Lorch and Peter Szego.
Proc. Amer. Math. Soc. 15 (1964), 91-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158106
Completely well-posed problems for nonlinear differential equations
M. D. George.
Proc. Amer. Math. Soc. 15 (1964), 96-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159250
Generalized Laurent series for singular solutions of elliptic partial differential equations
Murray Wachman.
Proc. Amer. Math. Soc. 15 (1964), 101-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177198
Lindelöfian meromorphic functions
K. V. Rajeswara Rao.
Proc. Amer. Math. Soc. 15 (1964), 109-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158067
Concerning Hausdorff matrices and absolutely convergent sequences
J. P. Brannen.
Proc. Amer. Math. Soc. 15 (1964), 114-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159158
On Wronskians whose elements are orthogonal polynomials
Robert Vermes.
Proc. Amer. Math. Soc. 15 (1964), 124-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164192
Some orthogonal functions connected with polynomial identities. II
J. B. Roberts.
Proc. Amer. Math. Soc. 15 (1964), 127-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161999
Asymptotic equilibria in homogeneous and nonhomogeneous systems
T. F. Bridgland.
Proc. Amer. Math. Soc. 15 (1964), 131-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180724
An example for homotopy groups with coefficients
Martin Arkowitz.
Proc. Amer. Math. Soc. 15 (1964), 136-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160217
Commuting vector fields on $S^{2}$
Elon L. Lima.
Proc. Amer. Math. Soc. 15 (1964), 138-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159342
The Grunsky coefficients of a schlicht function
J. A. Hummel.
Proc. Amer. Math. Soc. 15 (1964), 142-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158060
Relations among Stiefel-Whitney classes
Robert E. Stong.
Proc. Amer. Math. Soc. 15 (1964), 151-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159325
A simply connected $3$-manifold is $S^{3}$ if it is the sum of a solid torus and the complement of a torus knot
John Hempel.
Proc. Amer. Math. Soc. 15 (1964), 154-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157365
On compact complex coset spaces of reductive Lie groups
Jun-ichi Hano.
Proc. Amer. Math. Soc. 15 (1964), 159-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158030
Topology and elementary geometry. II. Symmetries
H. Guggenheimer.
Proc. Amer. Math. Soc. 15 (1964), 164-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165405